# SDR ASAA0954424

- Difficulty date: February 14, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737890
- Aircraft serial: 30824
- Aircraft time: 17,092 hours, 5,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 34462
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY LIGHTING BATTERY PACK M1675 STA 322 LBL 7 FAILS DEEP CYCLE CHECK.  REMOVED AND REPLACED M1675 BATTERY PACK, OPS CHECK GOOD.
